No period after 13 weeks after last prostap injection? Any advice/help?

I am wondering if there is anyone who has any advice/help with my current worry...

I have had 5 monthly Prostap injections to help ease my endo pain, following my first lap last year. After 5 months, we decided we wanted to

Try to conceive. So my last injection was 13 weeks ago today & there is no sign of my period...

I am incredibly worried about why my ovaries haven't started 'working again' & am worried they will never start again!! What do I do? Is this normal? Any help or advice would be really appreciated.

Not sure if this is of any use/relevance - I

am nearly 25 & started my periods when I was just 10.

Thank you xx

7 Replies

oldestnewest
  • Hi

    I only had 2 prostap injections as they made me feel very ill, however I stopped them about 11 weeks ago and have only just had a period. Hope that helps. Guess if you are really worried you could speak to GP x

  • Hi, i had prostap injections too, it took me about 13 weeks for them to start back. I was told though there could be a chance they may not start back, but then i am 40. Good luck. xxxx

  • Thank you both for your comments. Really re-assuring to know that 13 weeks with no sign of a period isn't drastic as I had originally thought as I had read online that you can expect a period anytime from 2-10 weeks.

    I have just moved house so trying to get an appointment with the new GP tomorrow & see what he can do. My consultant is through a private clinic so I'm really annoyed that he did not warn me about the risks of the injections. I would expect it from the NHS (even after 7 years of trying different doctors, they still couldnt figure out what was wrong with me!) but when you are paying £150 per appointment, you'd expect to receive the highest level of care & advice!

    Hopefully everything will start working again soon :( xx

  • Hi, I had my last injection over 4 months ago and still no period! I have just had 1 ovary removed and am very worried that I am now in early menopause, I am 39. I wasn't told at the time that this can happen which I am not impressed with. the good news is that I have heard it can take up to 6 months. Its lovely to not have the period pain though! What are your menopausal symptoms like? I can't sleep with the night sweats but GP said I can't take HRT, are you taking it? My GP doesn't seem to know anything about prostap and the hospital told me to ask GP if I need advice, there is no support at all!!! Can you please let me know what your GP says, thanks x

  • it normal... i hope.. as mine was 3 months before i had period and it ok for the 1st month and then 2nd month i was in pain and bad period big time... so if you are worried go to the GP and ask them about it... i didnt worry as it was a bliss not having period to be honest... or ring the Gynae secretary or the Endo nurse...

  • I have an appointment this morning so I will let you know how it goes. Fingers crossed! I was taking HRT - Kliovance - to help with the side effects. I experienced hot & cold sweats throughout the day/night, dizziness, nausea, mood swings. The HRT didnt take the side effects away all together but it certainly helped ease them. xx

  • I went to the new GP - she didn't even know hat Prostap was & had to look it up in her medical encyclopaedia! Long and short of it is that she couldn't help as she doesn't know what to do. I'll try my consultant again tomorrow & see if he can advise. Still no sign of period. :( xx

You may also like...